# SDR SWAA2023081789678

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N8829Q
- Make and model: Boeing 737-8
- Aircraft serial: 67487
- Aircraft time: 2,145 hours, 1,200 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LOCK UP AT 5<[01] REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER PER AMM 27-58-01; OPS CHECK GOOD.
